# SDR ASAA2020082413070

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 43,103 hours, 12,967 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400010360
- Part serial: DM183925
- Condition: Damaged
- Location: #1 Eng Fan Blade
- Part time: 1,345 hours, 436 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO DAMAGE FOUND ON FAN BLADE PLATFORM NR 21 DURING FAN LUBE INSPECTION OF NR 1 ENGINE.  GROUNDED - YES.  REMOVED AND REPLACED FAN  BLADE NR 21 P/N 340-001-038-0, S/N DC610218-C; BLADE NR 22 P/N 340-001-038-0, S/N DB632189-M AND ITS OPPOSITE SIDES, P/N 340-001-036-0, S/N DM183925-7, P/N 340-001-038-0, S/N DD460316-8.  RESPECTIVELY ACCOMPLISHED T/C SBCFM56-7B-72-1033-1 FOR FINAL FAN BLADE POSITIONS ON THE HUB.  DUE TO BLADE MAP PROCEDURE, ALL REAR SPINNER WEIGHTS RETURNED TO NOMINAL P07/P14 AND AVM POSITIONS SET TO MATCH SPINNER CONE WEIGHTS, REF B737-800 AMM 71-00-00 TEST 14B.  ACCOMPLISHED FAN BLADE LUBE, REF T/C 78472010, TEST 7 VIB SURVEY, VIB LEVELS WERE 2.0 AT 96% N1.  ACCOMPLISHED TEST 14B FAN TRIM BALANCE.  AFTER BALANCE VIB LEVELS ARE WITHIN LIMITS, REF AMM 71-00-00-700-814-F00.  AFTER BALANCE SOLUTION, BALANCE SCREWS ARE ALL 14 EXCEPT P31 & P32 ARE 12'S.
